By Topic

Linear complexity of new generalized cyclotomic sequences of order two of length pq

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Enjian Bai ; ISN Nat. Key Lab., Xidian Univ., Xi''an, China ; Liu, X. ; Guozhen Xiao

In this correspondence, the linear complexity and minimal polynomial of new generalized cyclotomic sequences of order two are determined. Our results show that these sequences also have high linear complexity.

Published in:

Information Theory, IEEE Transactions on  (Volume:51 ,  Issue: 5 )